# SDR JJBA20250410053

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 42,620 hours, 28,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB ON RH WING FWD EMERGENCY LIGHT. OPS CHECK SAT.
